MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-M 1ML INSULIN SYRINGE W/FIXED NEEDLE 27G*1/2

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-M 1ML INSULIN SYRINGE W/FIXED NEEDLE 27G*1/2
Model Number 1612712B
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No anomalies were found on sol-m 1ml insulin syringe w/fixed needle 27g*1/2(u-100 insulin only)(pe bag) ref 1612712b lot 04004020 archived samples checked.All the values obtained from tests performed comply with the specification, this suggests that archive samples are functioning as intended and are suitable for their intended purpose.Without involved samples, knowledge of the clinical procedure and any useful evidence we cannot perform further investigation.Sol-millennium will continue to monitor this type of issue and if data will increase, further evaluation will be performed.This report was initially submitted on 05/20/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: uncapped syringes when opening the package of 100 syringes, stick by an employee.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "report type (b1) and common device name (d2a)" provided in the initial mdr.The previously reported report type is adverse event and product problem, common device name: sol-m quincke spinal needle 25gx 3.5" was incorrect.The correct report type is product problem only and common device name (d2a) is sol-m 1ml insulin syringe w/fixed needle 27g*1/2.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 1ML INSULIN SYRINGE W/FIXED NEEDLE 27G*1/2
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no. 501, shunfeng rd
linping district
zhejiang, hangzhou 31110 6
CH   311106
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035561
Report Number3014312726-2024-00234
Device Sequence Number21027380
Product Code FMF
UDI-Device Identifier00810018090005
UDI-Public00810018090005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2025
Device Model Number1612712B
Device Lot Number04004020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown